Panadol Baby 2 Months+ Strawberry Flavour Paracetamol 100Ml

€5.00

Code B303DE4FCE81F991

Relieves symptoms such as teething pains, sore throats, colds and fever, along with childhood illness such as chicken pox, whooping cough, measles and mumps.

Add to Basket
Product Information

Strawberry flavoured Panadol Baby is suitable for babies and children from 2 months to 12 years. It is specially formulated to be pleasant to take and easy to administer. Panadol Baby contains Paracetamol, long recognised by the medical profession as dependable effective medication for you and your family. Panadol Baby relieves: Teething pain, sore throat, toothache, colds and fever. It also reduces the fever of childhood infections such as chicken pox, whooping cough, measles and mumps.

  • Pleasant tasting strawberry flavour
  • Easy to administer
  • Suitable for children as young as 2 months old

How To Use

For oral use only. It is important to shake the bottle for at least 10 seconds before use. Never give more medicine than shown in the table. Always use the spoon supplied with the pack. Do not overfill the spoon. Do not give with any other paracetamol–containing products.

Age: 2–3 months (Post–vaccination fever, other causes of pain and fever only if weighing over 4kg and born after 37 weeks)
Dose: One 2.5 ml measure. If necessary, after 4–6 hours, give a second 2.5 ml dose.
Child's Age: 3–6 months
Dose: One 2.5ml measure, How Often (in 24 hours): 4 times
Child's Age: 6–24 months
Dose: One 5ml spoonful, How Often (in 24 hours): 4 times
Child's Age: 2–4 years
Dose: One 5ml spoonful and one 2.5ml measure, How Often: 4 times
Child's Age: 4–8 years
Dose: Two 5ml spoonfuls, How Often (in 24 hours): 4 times
Child's Age: 8–10 years
Dose: Three 5ml spoonfuls, How Often (in 24 hours): 4 times
Child's Age: 10–12 years
Dose: Four 5ml spoonfuls, How Often (in 24 hours): 4 times

Active Ingredients

Ingredients: 100ml Of Paracetamol Oral Suspension, Each 5ml Dose Contains 120mg Paracetamol, Hexacol Carmoisine Supra (E122) And Parahydroxybenzoates (E219, E215 And E217)

Delivery Info

In store collections are free of charge.

Free Delivery for orders over €39 in Ireland and NI. €4.95 charge applies for orders under €39.

Deliveries in Republic Of Ireland
Delivery by Fastway.

Deliveries to Northern Ireland
Delivery by Royal Mail, No custom charges to Northern Ireland.

Deliveries to England, Wales and Scotland
Delivery by Royal Mail. Customs charges may be incurred, depending on your order value.

International Deliveries
Orders subject to review. Orders Delivery by Royal Mail or An Post. Customs charges may be incurred, depending on your order value.Please note, for security and legal reasons, certain items are prohibited with An Post  and Royal Mail. We will contact you if your items are on the prohibited list. Orders may require a signature upon receipt.

Shipping delivery times may vary depending on the following:

  • During promotional campaigns.
  • During busy postal periods including, bank holidays and weekends.
  • Location.

For orders to the rest of the world, please contact info@ronaghans.ie before ordering.

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details


Child's AgeHow MuchHow Often (in 24 hours)
3-6 monthsOne 2.5mL measure4 times
6-24 monthsOne 5mL spoonful4 times
2-4 yearsOne 5mL spoonful & one 2.5mL measure4 times
4-8 yearsTwo 5mL spoonfuls4 times
8-10 yearsThree 5mL spoonfuls4 times
10-12 yearsFour 5mL spoonfuls4 times

Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Do not give to babies less than 2 months of age. Do not give to babies less than 3 months of age more than 2 doses without first consulting with your doctor or pharmacist.
Contains paracetamol

Consult Your Doctor:

  • If symptoms do not improve within 24 hours.
  • If the child is taking prescribed medicines or is under the care of a doctor.
  • If your baby was born prematurely and is under 3 months old.

Prolonged use without medical supervision may be harmful.

Important:

  • Do not exceed the stated dose.
  • Do not give with other products containing paracetamol.
  • Do not give if the child is allergic to paracetamol or any of the other ingredients.
  • This product should only be used when clearly necessary.
  • Immediate medical advice should be sought in the event of overdosage even if your child feels well.
  • Please read the enclosed leaflet carefully.

Keep out of the reach and sight of children.

Contains maltitol syrup and sorbitol. If your child has a known intolerance to some sugars, contact your doctor before use.

For further information see leaflet.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty